# SDR UALA2013041502532

- Difficulty date: April 12, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 57,332 hours, 6,694 cycles
- Engine: Pwa PW4056
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6228588105
- Part serial: 193
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS NO LAND 3 AND IDS DU DISPLAYED.  CREW REPORTED F/O PFD BLANKED AND SMELL OF BURNING IN AREA OF DISPLAY UNIT.  REMOVED F/O PFD PER MM AND CONFIRMED BURNING ODOR FROM DU.  REPLACED DU PER MM AND ACP SOFTWARE INSTALLATION PER MM, F/O PFD NOW OPS NORMAL.
